Show simple item record

dc.contributor.authorMir-Kasimov, Rufat M.
dc.date.accessioned2016-06-06T13:32:39Z
dc.date.available2016-06-06T13:32:39Z
dc.date.issued2004-11
dc.identifier.citationMir-Kasimov, R. M. (2004). On classical and quantum q-oscillators in the relativistic theory. Czechoslovak Journal of Physics, 54(11), 1365-1370. doi:10.1007/s10582-004-9802-2en_US
dc.identifier.issn0011-4626
dc.identifier.urihttp://doi.org/10.1007/s10582-004-9802-2
dc.identifier.urihttp://hdl.handle.net/11147/4727
dc.description.abstractThe factorization method, applied to the finite-difference Schrödinger equation in the relativistic configurational space, allows to consider the q-deformations as a relativistic effect. In particular, different factorizations allow to obtain all known q-oscillators in a unified way. The classical limit of deformed Hamiltonians is investigated.en_US
dc.language.isoengen_US
dc.publisherSpringeren_US
dc.relation.isversionof10.1007/s10582-004-9802-2en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectClassicalen_US
dc.subjectOscillatorsen_US
dc.subjectQuantumen_US
dc.subjectRelativisticen_US
dc.titleOn classical and quantum q-oscillators in the relativistic theoryen_US
dc.typeconferenceObjecten_US
dc.contributor.institutionauthorMir-Kasimov, Rufat M.
dc.relation.journalCzechoslovak Journal of Physicsen_US
dc.contributor.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume54en_US
dc.identifier.issue11en_US
dc.identifier.startpage1365en_US
dc.identifier.endpage1370en_US
dc.identifier.wosWOS:000226108500032
dc.identifier.scopusSCOPUS:2-s2.0-24144452860
dc.relation.publicationcategoryKonferans Öğesi - Uluslararası - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record